MAUDE Adverse Event Report: NEWPORT MEDICAL INSTRUMENTS INC. HT70 PLUS; VENTILATOR, CONTINUOUS, FACILITY USE

NEWPORT MEDICAL INSTRUMENTS INC. HT70 PLUS; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number HT70PM-SY-EU
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/04/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, before installing in hospital (customer site), while doing operational test, the ht70 generated an abnormal noise there was no patient involvement at the time of the reported condition.

Brand Name
HT70 PLUS
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
NEWPORT MEDICAL INSTRUMENTS INC.
1620 sunflower ave
costa mesa CA 92626
MDR Report Key6607890
Report Number2023050-2017-05371
Device Sequence Number1391310
Product Code CBK
UDI-Device Identifier10884521542228
UDI-Public10884521542228
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K111146
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHT70PM-SY-EU
Device Catalogue NumberHT70PM-SY-EU
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2017
Initial Report FDA Received Date06/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1